欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Non-Traveling Wave Solutions for the (2+1)-Dimensional Breaking Soliton System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 813-818
       
 
The Mathematical Modelling for Studying the Influence of the Initial Stresses and Relaxation Times on Reflection and Refraction Waves in Piezothermoelastic Half-Space

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 819-832
       
 
Solitary Wave Solution of the Two-Dimensional Regularized Long-Wave and Davey-Stewartson Equations in Fluids and Plasmas

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 833-843
       
 
Impact of Quantum Fluctuations on the Modulational Instability of a Modified Gross-Pitaevskii Equation with Two-Body Interaction

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 844-850
       
 
Numerical Study of Fractional Differential Equations of Lane-Emden Type by Method of Collocation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 851-856
       
 
Operator Equation and Application of Variation Iterative Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 857-863
       
 
Modified Fletcher-Reeves and Dai-Yuan Conjugate Gradient Methods for Solving Optimal Control Problem of Monodomain Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 864-872
       
 
On the Homotopy Analysis Method and Optimal Value of the Convergence Control Parameter: Solution of Euler-Lagrange Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 873-881
       
 
General Periodic Boundary Value Problem for Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 882-887
       
 
Single Parameter Entropy of Uncertain Variables

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 8 Page: 888-894